Title of article
Fixed point theorems in metric and uniform spaces via the Knaster-Tarski Principle Original Research Article
Author/Authors
Jacek R. Jachymski، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
9
From page
225
To page
233
Keywords
isotone map , the Knaster-Tarski Principle , Contraction , functional inequality , multivalued contraction , order preserving multifunction , uniform space , Partial ordering , Fixed point
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1998
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856563
Link To Document